Research

Lie geometry of linear Weingarten surfaces


Reference:

Burstall, F. E., Hertrich-Jeromin, U. and Rossman, W., 2012. Lie geometry of linear Weingarten surfaces. Comptes Rendus Mathematique, 350 (7-8), pp. 413-416.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1016/j.crma.2012.03.018

Related URLs:

Details

Item Type Articles
CreatorsBurstall, F. E., Hertrich-Jeromin, U. and Rossman, W.
DOI10.1016/j.crma.2012.03.018
Related URLs
URLURL Type
http://www.scopus.com/inward/record.url?scp=84860833432&partnerID=8YFLogxKUNSPECIFIED
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code29447

Export

Actions (login required)

View Item